| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated report: 0001822565-2022-01171.Report source: china.Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided pictures identified a piece of metal.No images were provided of the tibial tray.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the tibial insert would not seat on the tibial tray.During attempted placement of the tibial insert, a piece of the tibial tray fractured from the tray and was removed from the surgical field.Attempts to obtain additional information have been made; however, no more is available.